Optical soliton solutions to a (2+1) dimensional Schrödinger equation using a couple of integration architectures

Doğan Çankal P., Yaşar E.

Applied Mathematics and Nonlinear Sciences, vol.6, no.1, pp.381-396, 2021 (ESCI)

  • Publication Type: Article / Article
  • Volume: 6 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.2478/amns.2020.2.00010
  • Journal Name: Applied Mathematics and Nonlinear Sciences
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Applied Science & Technology Source, Compendex, zbMATH, DIALNET
  • Page Numbers: pp.381-396
  • Bursa Uludag University Affiliated: Yes